# SDR DHL2001742514

- Difficulty date: October 4, 2001
- Submitted: October 20, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEVATOR TOP SURFACE I/B (CLOSE TO TAB I/B AREA) SHOW A 2 X 4 INCHES.  TEMPORARY REPAIR.
